# SDR COMA0760324

- Difficulty date: April 17, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 17,735 hours, 14,930 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Part serial: 0043H9631
- Condition: Cracked
- Location: Cockpit
- Part time: 17,735 hours, 14,930 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD CRACKED ON DESCENT.  LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT WINDSHIELD.
